# SDR CA130114011

- Difficulty date: January 4, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 17,572 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: SYLZ53118
- Condition: Failed
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) CAPTAIN`S WINDSHIELD OUTER PANE CRACKED DURING FLIGHT AFTER HEATER ELEMENT BURNED,  DESCENDED TO FL 300 AND CONTINUE. MAINTENANCE ADVISED.  R & R LT WINDSHIELD IAW AMM 56-11-00 PB401, CONF 1, REF PP ERJ190-56-49133 FOR PERMANENT DISPOSITION/APPROVAL TO USE SEALANT PR2050B-.5 FOR BOTH WINDSHIELD AND WIPER STOP.  OPS CHECK NORMAL R & R WINDSHIELD NR 1 HEATER CONTROL UNIT IAW AMM 30-42-01. OPS CHECK NORMAL.
